# SDR AALA202112238427

- Difficulty date: December 13, 2021
- Submitted: December 23, 2021
- Operation: Air carrier
- Aircraft: N838NN
- Make and model: Boeing 737*
- Aircraft serial: 31097
- Aircraft time: 34,396 hours, 14,301 cycles
- System (JASC): 2230 · Auto Throttle System
- Part: Autothrottle Sys
- Part number: 254A115011
- Part serial: 2105
- Condition: Faulty
- Location: Zone 100 - Fuse
- Part time: 31,547 hours, 12,975 cycles
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: AUTOBRAKE SYSTEM DISARMED ITSELF UPON TOUCHDOWN. **SUPPLEMENTAL REPORT: REPLACED AUTOTHROTTLE SWITCHPACK ASSEMBLY WITH SERVICEABLE UNIT IAW WORKCARD 08L11276001, OPS CHECK GOOD.** (CLOSED)
